# SDR DHL2001805024

- Difficulty date: September 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

1)   GEAR NOT LATCHED LIGHT ILLUMINATED INTERMITTENLY STRONG VIBRATION IN RUDDER PEDALS, UPLATCH CHECK OK.   2)   INSPECTED NOSE & MLG IAW M/M 32-10-0 & 32-20-0, INSP LANDING GEAR IND IAW WDM 32-1-0 NO DEFECTS NOTED. AS PER M/M 32-60-0 GEAR NOT LATCHED  IND WILL ILLUMINATE WITHIN 7 DEG FROM IDLE STOP WITH GEAR NOT DOWN.STATUS: CLOSED
